Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of methrotraxte injection?

I have been taking methrotraxte injection for past 7 months and Iam getting b12 injections every 3 months due to the methrotraxte making my b12 levels low. Iam 39 years old. Iam experiencing excessive sweating. Is this due to the methrotraxte and if so is there anything I can do to help reduce the sweating.
Wed, 30 Dec 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Neither Methotrexate nor Inj Vitamin B12 (Cyanocobalamin) causes excessive sweating. I suggest you undergo Thyroid function test (serum free T3, free T4 and TSH) to rule out any hyperthyroidism to cause excessive sweating.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Tushar Kanti Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Vitamin b12


What are the side effects of methrotraxte injection?

Hi, Neither Methotrexate nor Inj Vitamin B12 (Cyanocobalamin) causes excessive sweating. I suggest you undergo Thyroid function test (serum free T3, free T4 and TSH) to rule out any hyperthyroidism to cause excessive sweating. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Tushar Kanti Biswas, Internal Medicine Specialist